Reliable analysis for obtaining exact soliton solutions of nonlinear Schrödinger (NLS) equation

Articles > Article · 2006

Authors: TURGUT ÖZİŞ, Ahmet YILDIRIM

Chaos, Solitons & Fractals, Journal Indexed in SCI Expanded, International, WoS, 2006, vol 38, pp 209-212

DOI: 10.1016/j.chaos.2006.11.006

Summary

In this paper, we predict a new type of dispersion managed exact soliton solutions which can be expressed in trigonometric and hyperbolic functions of nonlinear Schrodinger equation by applying He's modified Lindstedt-Poincare method. Particular cases are discussed. (c) 2006 Elsevier Ltd. All rights reserved.

View details